# SDR FDEA201202220640

- Difficulty date: February 22, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT REAR CENTER SPAR TO REAR SPAR LOWER PANEL CRACKED.  CARRIED OUT REPAIR IAW SRM 55-30-02 FIGURE 201 REVISION 48 AND SRM 51-33-01   REVISION 48.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
